# SDR A6WA2019011446289

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD HAS A 1" VERTICAL CRACK ON THE FWD FACE, 1/2" O/B OF RBL 27.50, 15-1/2" UP FROM THE FLOOR, EXTENDING UPWARD 1" (3-1/4" DOWN FROM THE 2ND LINER SUPPORT TO TOP OF CRACK)  REPAIR TO BE ACCOMPLISHED ON W/O 1016441-2000-0035, SN:6856902.  THIS CARED GENERATED FOR SDR TRACKING ONLY.
